# SDR 2005UALA00101

- Difficulty date: January 28, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 36,166 hours, 13,136 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR WARNING LIGHT ILLUMINATED. REPLACED THE AFT CARGO DOOR PROXIMITY SENSOR 32WV AND CONNECTOR.
